# SDR AWXA9900057

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498156
- Condition: Worn
- Location: Bs 867-907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18L UNDER FLOORBEAMS 887 TO 907 HAS A HOLE WORN IN IT BY LOOSE AV CONNECTOR.  REMOVED AND REPLACED STRINGER SECTION IAW SRM 53-10-3.  REPAIR WAS INSTALLED FROM FS 867 TO 907, SPLICED IN AT STA 877.  REPAIR PARTS, CHANNEL AND ANGLE MADE FROM 7075-T6.
